Originally Posted by Celeste
Anti-inflammatory drugs will cause horrible GI upset. It sounds like you have been given too many drugs.
I hope you feel better.
Yeah that's what I thought, my local hospital is useless, I haven't been taking the anti-inflammatories.
I'm only getting worse to be honest, this morning I had a drink of water, that was it, just water, and not long after I started feeling nauseous and getting cramps and bloating again... what the hell, it's water.
I'm back off to the doctors this afternoon, and also to see a colour therapist, so I'm really really hoping I might get closer to getting answers, cause I feel like utter crap.
My hair is all greasy and gross even though I washed it yesterday, not normal for me at all. My face is all dry and flaky, under my jawline looks like eczema and is really itchy as well. I also have two clusters of pimples, both on the side of my forehead, one on the left side one on the right side. I'm 18 and have never had pimples, ever, so why should I suddenly start getting them now, but only in those two spots. My hair is back off my face, and the rest of my face and hairline has no pimples at all.
I've also lost a further 5kg in the past 2 days